# SDR DALA2023112609684

- Difficulty date: November 24, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 16,650 hours, 1,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. LOCATIONS 605. CORRECTIVE ACTION: INSTALLED EMERGENCY EXIT COVER LENS. (0080082)
